# SDR RAIA2020032760003

- Difficulty date: February 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 14566235007
- Condition: Cracked
- Location: Fairing
- Part time: 44,668 hours, 27,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W FWD O/B CORNER CENTER BELLY FAIRING 'L' ANGLE NUTPLATE SUPPORT IS CRACKED -           FABRICATED AND PARTIALLY INSTALLED REPAIR FOR LH W/W FWD O/B CORNER CENTER BELLY FAIRING L ANGLE. BELLY FAIRING NEEDS TO BE TEMP INSTAALED TO PICK UP NUTPLATE POSITION. INSTALLED NUTPLATES ON CENTER BELLY FAIRING L ANGLE REPAIR.
